The Stacks Project


Bibliography item: Faltings-dualizing

authorFaltings, Gerd
titleZur Existenz dualisierender Komplexe
year1978
typearticle
urlhttp://dx.doi.org/10.1007/BF01437825
journalMath. Z.
number1
volume162
pages75–86

BibTeX code

You can use the following code to cite this item yourself.

@article{Faltings-dualizing,
  author = {Faltings, Gerd},
  title = {Zur {E}xistenz dualisierender {K}omplexe},
  year = {1978},
  url = {http://dx.doi.org/10.1007/BF01437825},
  journal = {Math. Z.},
  number = {1},
  volume = {162},
  pages = {75--86},
}